The same thing happened to me when I started taking Lexapro. I was on 20 mgs for less than 2 weeks and had to cut it down to 10 mgs because of feeling tired and gaining weight. Was still gaining weight so I cut it down to 5 mgs and no problems.
I'm kind of surprised your still having symptoms after being off of it this long.
You should get in to see your Dr to find out what's going on. It may not be from the meds after all. Or, you may be one of those people that it takes much longer for the side effects to go away.
once the medication is our of your system the side effects will have gone away, what you are experiencing is most likely due to another medical condition or a symptom of depression/anxiety/etc whatever the reason you were taking the lexapro for, if it was for depression, a common symptom of depression is weight gain/weight loss. i was on zoloft for a bit and ballooned from 140 to 160 in about 2 months, i came off it eventually and lost the weight, but i also wasnt 'depressed'. my depression came back recently and i lost 15 pounds, got put on effexor and started gaining it back. but you have been off the lexapro for a while so im 99% sure its not that causing your side effects, go to your doc and get some answers!